# SDR CALA2013121993815

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 66,012 hours, 7,644 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Leaking
- Location: Nr 1 Adp
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ADP PRESS LINE LEAKING.  REPLACED THE ADP PRESS HOSE.
